# SDR 96ZZZM182

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 2612 · Fire Detection
- Part: Fire Cntrl Unit
- Part number: 892809040002
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

STL - DURING DESCENT, NR 2 ENGINE, S/N 3231, WAS SHUT DOWN DUE TO FIRE INDICATION LIGHT ILLUMINATION AND FIRE BELL SOUNDED.  BOTH FIRE EXTINGUISHER BOTTLES WERE DISCHARGED.  REMOVED AND REPLACED NR 2 ENGINE FIRE DETECTION CONTROL UNIT, MFG P/N 892809-0400-02.  OPERATIONAL CHECK NORMAL.
